Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Stopped using Depo, tried to conceive, had long period, now light bleeding. Suggest?

Hi Doc, I stopped using Depo in December 2011 and since last year I tried to concieve. I started having long periods which lasted for about a month or two. I visited a doctor and was told that my period has to go back to normal so I must use the pill for a couple of months. I started using Oralcon on the 18 January 2013 when I had my first period which started on the 16 January 2013 the same day as December 2012 when my period started. So now my period is light and I think I am starting to have a normal period. So when can I stop using the pill and practice concieving??? I am 25 years old.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Continue pills for a month or two further so that the body's hormonal levels settle down and then start for pregnancy after leaving the pills would be my advice. As it is due to hormonal imbalance that you might be getting heavy periods and pills need to be Continued further for them to settle down. All the best and don't worry.
Answered: Fri, 8 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor